Uphamol 650mg 180's

#
MYR 53.00 MYR 40.90

Availability: In Stock

CV: 6.00

Product Code: 10107470

Uphamol 650 contains acetaminophen which is a known effective analgesic and antipyretic. It can be used to relieve the symptoms of various types of headaches including migraine and tension-type headache.
+
Uphamol 650 contains acetaminophen which is a known effective analgesic and antipyretic. It can be used to relieve the symptoms of various types of headaches including migraine and tension-type headache.

Uphamol 650 contains acetaminophen which is a known effective analgesic and antipyretic. It can be used to relieve the symptoms of various types of headaches including migraine and tension-type headache.

Uphamol 650 can also be used to relieve pain due to colds and flu and to reduce fever.

PRODUCT DETAILS

Each tablet contains acetaminophen 650 mg.

DOSAGE

Adult and children above 12 years : 1 tablet every 4 to 6 hours ( not more than 6 tablets in one day ). If symptoms persist, consult the doctor.

For long term treatment, not more than 4 tablets should be taken in 24 hours.


SIDE EFFECTS
When taken as directed, unwanted effects from Uphamol 650 are rare and usually mild. Skin rashes and other hypersensitivity reactions have been reported occasionally.


CONTRAINDICATIONS
Uphamol 650 should not be taken if children are allergic to acetaminophen.


TREATMENT OF OVERDOSAGE

First empty stomach via induction of emesis or gastric lavage. It is recommended that acetylcysteine administration be instituted as soon as possible after ingestion of an overdose has been reported without waiting for the results of plasma acetaminophen concentration or other laboratory tests. Acetylcysteine is most effective if treatment is started within 10 to 12 hours after ingestion of the overdose; however, it may be of some benefit if treatment is started within 24 hours.


For oral administration, the recommended adult dose of acetylcysteine is 140mg per kg of body weight every 4 hours for 17 doses. Each dose should be diluted to a 5% solution with cola, grape fruit juice, orange juice or water prior to administration because of its unpleasant odor and its irritating and sclerosing properties. Any dose vomited within 1 hour of administration must be repeated. If necessary, the antidote may be given via duodenal intubation. Plasma acetaminophen concentration should be determined and liver function test should be performed to ascertain the status of the patient. Renal and cardiac function should be monitored and appropriate therapy instituted if necessary.

Customer Review

Product Reviews

You gave a rating of 0 star(s)

Your Review